# SDR AALA202208237091

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A300*
- Aircraft serial: 6194
- Aircraft time: 25,417 hours, 10,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR SAYS CHECK DOOR PRESSURE ONCE ARMED. SERVICED DOOR DAMPER PER AMM 52-10-00.
